# SDR IXXA202405020002

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring Assembly
- Part number: 491B1330003013
- Part serial: NSN
- Condition: Damaged
- Location: T/R Torque Box
- Component: Thrust Reverser, Ge
- Component part number: TRCF6F23G10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, RH THRUST REVERSER, TORQUE BOX OUTER RING HAS FRETTING DAMAGE ON THE INNER SURFACE.
